MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 GLENOSPHERE 32+8; SHOULDER IMPLANT - GLENOSPHERE

DEPUY IRELAND - 3015516266 GLENOSPHERE 32+8; SHOULDER IMPLANT - GLENOSPHERE
Catalog Number 550532008
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient came in for a post op checkup with some shoulder soreness.Unfortunately her shoulder had become dislocated.A closed reduction was performed and she dislocated again.The surgeon felt the patient would benefit from a exchange of the glenosphere and humeral shell/poly.The 32 glenosphere was removed and a 36 was implanted.A trial reduction was performed with a +0 metal shell and +0 retentive poly.Stability was confirmed and the real implants were opened and inserted.There were no surgical delays or adverse events took place.The closing process began.Doi: (b)(6), 2024; dor: (b)(6), 2024; affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
GLENOSPHERE 32+8
Common Device Name
SHOULDER IMPLANT - GLENOSPHERE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18956428
Report Number1818910-2024-06314
Device Sequence Number19961581
Product Code PHX
UDI-Device Identifier10603295546672
UDI-Public10603295546672
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550532008
Device Lot Number333161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INHANCE REVERSE LINER 32+0; REVERSE HUMERAL SHELL L 40+0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale